# SDR ASAA2017022820128

- Difficulty date: February 28, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 46,577 hours, 21,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A75021
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT TRANSITION PANEL HAS CORROSION BS 727 + 4  - 847.  ACFT GROUNDED.  REMOVED CORROSION IAW SRM 51-40-02.   FOUND BEYOND LIMITS IAW SRM 53-00-53-1A-2, FIG. 103. LOCATED, DRILLED A NEW TRANSITION PANEL AND FABRICATED A REPAIR SPLICE IAW DWG 146A7502 REV A,  AND SRM 53-00-53-22-5. ALODINED, PRIMER AND PAINTED IAW SRM 51-20-01, SOPM 20-41-02, AND AMM 51-21-00.  INSTALLED IAW DWG 146A7502 REV A, SRM 53-00-53-2R-5, AND DWG 146A7500 REV-.
